Papulopustular rosacea during nivolumab therapy of metastatic squamous cell esophageal carcinoma

Nimrit K. Gahoonia, Alexis E. Carrington, Cynthia Chambers, Raja K. Sivamani

Research output: Contribution to journalArticlepeer-review

Abstract

We present a 76-year-old man who developed papulopustular rosacea after receiving nivolumab treatnnent for his esophageal carcinonna, metastatic to the lungs. Nivolumab is an emerging cancer therapy whose immune-related adverse events are still not fully recognized and likely underreported. The treatment has been reported to cause a myriad of cutaneous immune-related adverse events. However, nivolumab-induced-papulopustular rosacea has been scarcely reported. Thus, this case presents a clinically important finding that physicians should be aware of when seeing patients on nivolumab therapy.

Original languageEnglish (US)
Article number10
JournalDermatology online journal
Volume27
Issue number9
DOIs
StatePublished - 2021

Keywords

  • Nivolumab-induced rosacea
  • Papulopustular

ASJC Scopus subject areas

  • Dermatology

Fingerprint

Dive into the research topics of 'Papulopustular rosacea during nivolumab therapy of metastatic squamous cell esophageal carcinoma'. Together they form a unique fingerprint.

Cite this